Jump to content

Photo

Digestive Enzyme Supplements Log

enzyme supplement digestion food low glycemic

4 replies to this topic

#1 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 559
    Likes: 70
About Me
  • Gender:Male
  • Interests:Oily skin.
  • Joined: 03-December 11

Achievements

     

Posted 12 February 2012 - 04:39 PM

I know food affects my acne, but I'm not sure how. It seems like if I eat a lot of anything I break out, and if I don't eat very much, I break out less. So that lead me to try a low glycemic load diet, which helps, but isn't enough. If I eat a lot of food, even if it is still in low glceymic load meals, I break out more than I would if I ate less.

I can cut out certain foods and see if that helps, but I really don't think I have an allergy or anything. And if I did that, I would lose weight, since I am struggling to get enough calories already. And I already eat healthy anyway.

So if my acne is not caused by specific foods I am eating, maybe it could be caused by my digestion. That idea lead me to try betaine HCL supplements, but they didn't do anything. I actually had some slight acid reflux while I was taking betaine HCL, so if anything is wrong with my stomach acid, it would be that I have too much.

I still feel like eating a lot puts stress on my body somehow. Like for some reason my body can't handle food properly. So, as the title suggests, I am trying digestive enzymes. Here is what is in each tablet:

Pancreatin 4x(protease, amylase, lipase) 250mg
Ox bile extract 150mg
Diastase(from barley malt) 80mg
Papain (from Carica papaya) 30mg
Cellulase Powder (from Aspergillus niger) 20mg
Bromelain (2,400 GDU) (from pineapple) 10mg
Betaine HCL 5mg

I will be taking 1 tablet after each meal. Let's see if it helps.

Edited by Omnivium, 12 February 2012 - 04:47 PM.


#2 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 559
    Likes: 70
About Me
  • Gender:Male
  • Interests:Oily skin.
  • Joined: 03-December 11

Achievements

     

Posted 16 February 2012 - 06:12 PM

Day 5:

I broke out the first few days, but I'm pretty sure it was from the grains I was eating. I wasn't on a low grain diet, so as long as I didn't eat high glycemic load meals, I didn't really worry about eating grains. But then I started to eat more grains than I was before, and I broke out. I almost completely stopped eating grains(I still have tiny amounts if they are in other foods, but I don't do this very often.) 2 days ago, and I think my breakout has stopped. When I update again in a few days I will probably confirm that it was the grains that broke me out. Also, the grains probably masked any possible improvement I would have had, so if the enzymes are already improving my skin, then I should be able to see the results by the next time I post. (I don't think it's likely.)

I really didn't get any side effects from the digestive enzymes yet. Yesterday I thought I had some kind of rash on my arms, but it went away after like 10 minutes. I don't think it was from the enzymes though. It was really cold outside, so maybe my skin was extra sensitive or something. Besides that, I didn't get any other good or bad effects from the enzymes.

#3 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 559
    Likes: 70
About Me
  • Gender:Male
  • Interests:Oily skin.
  • Joined: 03-December 11

Achievements

     

Posted 21 February 2012 - 08:35 PM

Day 10:

I'm still breaking out a little. The enzymes are definitely not working yet, if anything they are making my acne slightly worse. Stopping grains helped, but it didn't clear my skin. I was thinking I might be still breaking out because I had some food with small amounts of added sugar, but my diet is already really healthy and it shouldn't have to be perfect...

I'm still taking 1 tablet after each meal. As usual, if I don't see any results by the time I finish the bottle, I'll stop using it. Then I'll probably stop trying these weird supplements and just stick to vitamins and minerals.

#4 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 559
    Likes: 70
About Me
  • Gender:Male
  • Interests:Oily skin.
  • Joined: 03-December 11

Achievements

     

Posted 23 February 2012 - 05:05 PM

I stopped using the enzymes. They actually were making my acne worse, and I started to get my unique side effect of insomnia. But I learned something this time. I thought about why so many different kinds of pills gave me acne and/or insomnia, and then I did some research. It turns out that almost all fillers, coatings, and whatever else they put in pills besides the main ingredient are toxic. They add those extra ingredients not because they are good for you, but because they make pills easier and cheaper to make. And they are toxic.

Edited by Omnivium, 25 February 2012 - 12:55 PM.


#5 Omnivium

Omnivium

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 559
    Likes: 70
About Me
  • Gender:Male
  • Interests:Oily skin.
  • Joined: 03-December 11

Achievements

     

Posted 25 February 2012 - 12:59 PM

Yep, the pills were definitely making my acne worse. A few days after stopping them, my skin returned to its normal 80-90% clear state. I did some research on the toxicity of pills that can be found here: http://www.acne.org/...__fromsearch__1




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users